Bulletin of the Belgian Mathematical Society - Simon Stevin

Gluing two affine spaces

Antonio Pasini

Full-text: Open access

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 3, Number 1 (1996), 25-40.

Dates
First available in Project Euclid: 12 January 2005

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1105540757

Digital Object Identifier
doi:10.36045/bbms/1105540757

Mathematical Reviews number (MathSciNet)
MR1378496

Zentralblatt MATH identifier
0852.51012

Subjects
Primary: 51E24: Buildings and the geometry of diagrams

Keywords
Diagram geometries affine spaces flat geometries

Citation

Pasini, Antonio. Gluing two affine spaces. Bull. Belg. Math. Soc. Simon Stevin 3 (1996), no. 1, 25--40. doi:10.36045/bbms/1105540757. https://projecteuclid.org/euclid.bbms/1105540757


Export citation